I have been on 150mg of levothyroxine and 20mg of cytomel now for 3 months. I am still having hypo symptoms. I am so tired, chronic headaches, brittle nails and hair. My doctor said I am on the high end of normal with my T3 and T4 and he thinks I might be getting to much so he might cut me back. When I was on the natur-throid I had energy and still had headaches but not as many. With the shortage I am wondering if I should see if I can get it again at my pharmacy and start back on it. I have a neurologist appt on Tuesday because of the headaches and bad joint pain. I never had this much join pain until I started on the levothroxine. I wonder if it is that causing it. My TSH was .00 when I was there last time. I was on natur-throid before the shortage and my TSH was the same .00. Do you think I should lower my dose of levothryoxine or go back on the natur-throid. I have been feeling awful. Any advice I would appreciate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.